# SDR SWAA2018021519713

- Difficulty date: January 30, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 273A9110
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATTACH ANGLE COMMON TO THE CABLE SUPPORT WAS FOUND CRACKED AT BS 639, RBL 25.  R & R THE ATTACH ANGLE IAW SRM & DWG.
